Connectedness results for -adic representations associated to abelian varieties
Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 273-284
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__97_1-2_273_0,
author = {Silverberg, A. and Zarhin, Yu G.},
title = {Connectedness results for $\ell $-adic representations associated to abelian varieties},
journal = {Compositio Mathematica},
pages = {273--284},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {97},
number = {1-2},
mrnumber = {1355128},
zbl = {1044.11586},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_273_0/}
}
TY - JOUR AU - Silverberg, A. AU - Zarhin, Yu G. TI - Connectedness results for $\ell $-adic representations associated to abelian varieties JO - Compositio Mathematica PY - 1995 SP - 273 EP - 284 VL - 97 IS - 1-2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_273_0/ LA - en ID - CM_1995__97_1-2_273_0 ER -
%0 Journal Article %A Silverberg, A. %A Zarhin, Yu G. %T Connectedness results for $\ell $-adic representations associated to abelian varieties %J Compositio Mathematica %D 1995 %P 273-284 %V 97 %N 1-2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_273_0/ %G en %F CM_1995__97_1-2_273_0
Silverberg, A.; Zarhin, Yu G. Connectedness results for $\ell $-adic representations associated to abelian varieties. Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 273-284. http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_273_0/
